# SDR DALA2015112007096

- Difficulty date: November 13, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESENCE OF WATER WAS FOUND ON RT ELEVATOR ANTI-FLOAT TAB HONEYCOMB STRUCTURE. RT ANTI-FLOAT TAB WAS REMOVED WITH CARD AC 0992, CARD 2730-4830 AND REPLACE DUE TO PRESENCE OF WATER WITH REPAIRED RT ANTI-FLOAT TAB AND WILL BE INSTALLED WITH CARD 2730-4832.
